# SDR FDEA202104080852

- Difficulty date: April 8, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA02423
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO, FLOOR PANEL 123FF DAMAGED, NEEDS TO BE REPLACED. FABRICATED FLOOR PANEL ADA0242-3 FROM STA. 791-879, RBL 30 - RBL 56, AS REQUIRED   REF. FEDEX DRAWING SRZ-25-005 (MINOR REPAIR)
